KAR asked in HealthOther - Health · 8 years ago

Probiotic and stomach cramps?

I started taking a probiotic to help with regularity. I've lost 50lbs eating clean/exercising and despite my clean diet my bowel movements were really irregular. The first day I took them I felt fine but now on day 4 my stomach has been cramping up so bad and it doesn't go away when I go to the bathroom. Its been 2 days and the cramps havent subsided. It has helped with regularity but I'm wondering if this is my body getting used to it or if I really can't tolerate it. It's a probiotic chew with fiber from gnc and you can take up to 5/day but I only take 1. Any suggestions?

2 Answers

Relevance
  • 8 years ago
    Favorite Answer

    Im not sure, sorry.

  • ?
    Lv 4
    5 years ago

    I'm on my first week of probiotics and oh..My bad gut!! I idea I had labored my abs too tough on the fitness center, and then remembered I didnt do abs. I idea I was constipated so I ate a fiber one bar and took a laxative.. Unhealthy idea. The gasoline, bloating and belly anguish is horrible! I was once advised this takes some time, so i guess we can see what happens.. But, I do consider for the females in the bathroom stalls subsequent to me!

Still have questions? Get your answers by asking now.